≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Rapid Heart Rate homeopathic aggravation URGENT PLEASE HELP

Hi everybody,

Recently I ordered 1M Staphysagria from Washington Homeopathic Products due to feeling angry about some indivduals who have wronged me in the past. I have been bullied numerous times throughout school and have held years of animosity towards some people because of it. Anyways, 2 weeks ago I took 4 granules 3 times a day as the directions on the bottle instructed me to do. I did this for 3 days and stopped as I am aware that high potencies should not be taken very often. on the fourth day I ceased taking the homeopathy and on the 4th I had severe aggravations such as vomiting pooping and nausea,and rapid heartbeat. thankfuly this only lasted for a day. since then I have still experienced rapid heart rate at various times throughout the day. my heart rate rapidly beats 120-130 beats per minute. I feel anxious like I am having an anxiety attack which I never had before and it is just bothering me in general. I also have to poop when my heartbeat rises as I start to get nervous. Does anybody know how to fix this? I have never had rapid heart beat before ad I believe this is due to Staphysagria which I took correcly according to the directions. Is this temporary? I fear it might be permament. Can anybody hhelp me with this?
[message edited by Odorg on Wed, 12 Oct 2016 20:31:20 UTC]
 
  Odorg on 2016-10-12
This is just a forum. Assume posts are not from medical professionals.
It looks like, you are getting the accessory symptoms of the remedy.

Normally, they subside within a month. Wait for a week, and come back, if necessary.

They won't be permanent. Don't worry. You seem to be a sensitive person..sensitive to homeopathic potencies.

In future avoid high potencies and repetitions.

Come back after a week.
 
gavinimurthy 5 years ago
It is not permanent.

If you have not had rapid heartbeat before you are proving the remedy-
Not aggravating. Aggravating is a worsening of conditions .

One cannot go follow what is on the bottle. By law, USA they are required to put something ! On the bottle.

This is why one cannot self prescribe.

Right now you could try getting some. Vicks, smelling it, and rubbing it on the body.

You could also order camphor 3x liquid, or another low x number,
And put 5 drops in a tablespoon of water with some sugar. Take 30 minutes before a meal. 3x a day for a couple days. This is antidote protocol from dr showrav, who used to be on here.he suggests mother tincture but most USA places will not have that, so go with the lowest x potency.

It will eventually stop on its own.


.
[message edited by simone717 on Wed, 12 Oct 2016 22:34:30 UTC]
 
simone717 5 years ago
Simone

That is a good suggestion for general antidoting. But, it will also tend to nullify the good effects, the remedy can produce.

A remedy normally does all the good it can within three weeks. So, if we wait patiently, despite some annoying accessory symptoms, we will get the full benefit. If any symptoms need to be antidoted, we can do it at that time.

May be, a full case needs to be taken.
 
gavinimurthy 5 years ago
Well, sometimes, just knowing you can stop it, lets you be able to hang in there with it.
I have very little free time , so not going to be taking on cases.
 
simone717 5 years ago
You are right.

If the patient knows that it can be antidoted, they will remain peaceful.
 
gavinimurthy 5 years ago
thans SO MUCH!! I will try all of your suggestions out!! everyone who responded has been extreamley helpful. this has definately calmed me down!
 
Odorg 5 years ago
Odorg,

Bottom line here, first try to do nothing.

See how it gets less each day and you may then find good effects.
 
simone717 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.